# SDR SWAA2024111251178

- Difficulty date: October 20, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 12,095 hours, 5,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RIGHT HAND SIDE PLATE HAS AN ARE OF SURFACE CORROSION AROUND A FASTENER HOLE STA 500C + 11 INCHES.<[01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] FORWARD CARGO COMP RIGHT SIDE PLATE ASSEMBLY 143A7501-188 (TRANSITION ANGLE) REPLACED FROM STA 500A - 500I ON FAULT TTG8Q00WJY80.;[03] VERIFIED DAMAGE IS OUT OF LIMITS ON C/A #1. BRIAN PENCE (TECHNICIAN); 24-OCT-2024 12:39 UTC. REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. AND CORRECTIVE ACTION # 2. BRIAN PENCE (TECHNICIAN); 24-OCT-2024 13:56 UTC. FORWARD CARGO COMP RIGHT SIDE PLATE ASSEMBLY 143A7501-188 (TRANSITION ANGLE) REPLACED FROM STA 500A - 500I ON FAULT TTG8Q00WJY80.
